Alert archive / Virginia / River Flood Warnings in 2019
River Flood Warning 21, NWS Wakefield, VA
NWS Wakefield, VA issued this river flood warning at Jun 13, 2019, 7:16 PM EDT for Amelia County, Cumberland County, Prince Edward County, Virginia. It took effect at Jun 14, 2019, 12:00 AM EDT. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2019, 7:16 PM EDT (23:16 UTC)
- In effect from
- Jun 14, 2019, 12:00 AM EDT
- Expired
- Jun 14, 2019, 6:58 AM EDT
- In force
- 7 hr
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Amelia County, VA, Cumberland County, VA, Prince Edward County, VA
The radar
The Norfolk radar (KAKQ), 125 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Appomattox River at Farmville (FRMV2). The gauge peaked at 16.20 ft at Jun 14, 2019, 1:00 AM EDT.
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02039500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
031
WGUS41 KAKQ 132316
FLWAKQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wakefield, Va
716 PM EDT Thu Jun 13 2019
...The National Weather Service in Wakefield Va has issued a flood
warning for the following rivers in Virginia...
Appomattox River Above Farmville affecting Amelia...Cumberland and
Prince Edward Counties
For the Appomattox Basin...including Farmville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please use extreme caution if venturing near riverbanks. Move to
higher ground immediately should rising water threaten your safety.
Graphical forecast information is available on the internet at
www.weather.gov/akq. Click on the Rivers and Lakes icon beneath the
point and click forecast map.
Stay tuned to NOAA Weather radio for further updates...
&&
VAC007-049-147-141116-
/O.NEW.KAKQ.FL.W.0021.190614T0400Z-190614T1920Z/
/FRMV2.1.ER.190614T0400Z.190614T0600Z.190614T1320Z.NO/
716 PM EDT Thu Jun 13 2019
The National Weather Service in Wakefield Va has issued a
* Flood Warning for
The Appomattox River Above Farmville.
* from late tonight to Friday afternoon...Or until the warning is
cancelled.
* At 07:05 PM Thursday the stage was 15.3 feet.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to rise above flood stage by midnight
and continue to rise to near 16.3 feet overnight. The river will fall below flood stage by tomorrow late morning.
* At 16.0 feet...Water approaches back of homes on Old Plank Rd,
upstream of gage. Parking lot on Elm St. north of Main St. on
southside of river begins to flood.
&&
LAT...LON 3739 7843 3736 7834 3752 7812 3734 7817
3721 7839 3729 7851
$$3 follow-up statements
341
WGUS81 KAKQ 140148
FLSAKQ
Flood Statement
National Weather Service Wakefield, Va
948 PM EDT Thu Jun 13 2019
...The Flood Warning continues for the following rivers in Virginia..
Appomattox River Above Farmville affecting Amelia...Cumberland and
Prince Edward Counties
Nottoway River At Sebrell affecting Southampton County
For the Appomattox Basin...including Farmville...Minor flooding is
forecast.For the Chowan Basin...including Sebrell...Minor flooding is
occurring and is expected to continue.
VAC007-049-147-141348-
/O.CON.KAKQ.FL.W.0021.190614T0400Z-190614T1920Z/
/FRMV2.1.ER.190614T0400Z.190614T0600Z.190614T1320Z.NO/
948 PM EDT Thu Jun 13 2019
The Flood Warning continues for...
The Appomattox River Above Farmville
* until Friday afternoon...or until the warning is cancelled.
* At 09:35 PM Thursday the stage was 15.8 feet.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 16.3 feet
midnight. The river will fall below flood stage tomorrow late morning.
* At 16.0 feet...Water approaches back of homes on Old Plank Rd,
upstream of gage. Parking lot on Elm St. north of Main St. on
southside of river begins to flood.
&&
LAT...LON 3739 7843 3736 7834 3752 7812 3734 7817
3721 7839 3729 7851
$$
VAC175-141348-
/O.CON.KAKQ.FL.W.0018.000000T0000Z-190616T1400Z/
/SEBV2.1.ER.190613T0545Z.190615T0000Z.190616T0800Z.NO/
948 PM EDT Thu Jun 13 2019
The Flood Warning continues for...
The Nottoway River At Sebrell
* until Sunday morning...or until the warning is cancelled.
* At 09:15 PM Thursday the stage was 16.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue near 16.1 feet through
midnight tomorrow. The river will fall below flood stage
Sunday morning.
&&
LAT...LON 3672 7720 3682 7720 3687 7709 3664 7695
3660 7702
$$108
WGUS81 KAKQ 140821
FLSAKQ
Flood Statement
National Weather Service Wakefield, Va
421 AM EDT Fri Jun 14 2019
...The Flood Warning continues for the following rivers in
Virginia...
Appomattox River Above Farmville affecting Amelia...Cumberland and
Prince Edward Counties
Nottoway River At Sebrell affecting Southampton County
For the Appomattox Basin...including Farmville...Minor flooding is
occurring and river levels are forecasted to decrease.For the Chowan
Basin...including Sebrell...Minor flooding is occurring and is
expected to continue.
VAC007-049-147-141420-
/O.EXT.KAKQ.FL.W.0021.000000T0000Z-190614T1420Z/
/FRMV2.1.ER.190614T0242Z.190614T0550Z.190614T0820Z.NO/
421 AM EDT Fri Jun 14 2019
The Flood Warning continues for...
The Appomattox River Above Farmville
* until this morning...or until the warning is cancelled.
* At 04:05 AM Friday the stage was 16.0 feet.
* Minor flooding is occurring.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early this morning.
* At 16.0 feet...Water approaches back of homes on Old Plank Rd,
upstream of gage. Parking lot on Elm St. north of Main St. on
southside of river begins to flood.
This river level is comparable to a previous crest of 16.0 feet on
Dec 16 2018.
&&
LAT...LON 3739 7843 3736 7834 3752 7812 3734 7817
3721 7839 3729 7851
$$
VAC175-142019-
/O.EXT.KAKQ.FL.W.0018.000000T0000Z-190615T1200Z/
/SEBV2.1.ER.190613T0545Z.190614T0715Z.190615T0600Z.NO/
421 AM EDT Fri Jun 14 2019
The Flood Warning continues for...
The Nottoway River At Sebrell
* until Saturday morning...or until the warning is cancelled.
* At 03:15 AM Friday the stage was 16.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue nearly steady on Friday before
falling to below flood stage after midnight Saturday.
This river level is comparable to a previous crest of 16.2 feet on
Dec 31 2009.
&&
LAT...LON 3672 7720 3682 7720 3687 7709 3664 7695
3660 7702
$$915
WGUS81 KAKQ 141058
FLSAKQ
Flood Statement
National Weather Service Wakefield, Va
658 AM EDT Fri Jun 14 2019
...The Flood Warning is cancelled for the following rivers in
Virginia...
Appomattox River Above Farmville affecting Amelia...Cumberland and
Prince Edward Counties
For the Appomattox Basin...including Farmville...no flooding is
observed or forecast.
VAC007-049-147-141128-
/O.CAN.KAKQ.FL.W.0021.000000T0000Z-190614T1420Z/
/FRMV2.1.ER.190614T0242Z.190614T0550Z.190614T0820Z.NO/
658 AM EDT Fri Jun 14 2019
The Flood Warning is cancelled for...
The Appomattox River Above Farmville
* At 06:50 AM Friday the stage was 15.6 feet.
* Fell below flood stage early this morning.
* No flooding is currently forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to 9.2 feet by tomorrow
morning.
* At 16.0 feet...Water approaches back of homes on Old Plank Rd,
upstream of gage. Parking lot on Elm St. north of Main St. on
southside of river begins to flood.
This river level is comparable to a previous crest of 15.8 feet on
Jan 15 2005.
&&
LAT...LON 3739 7843 3736 7834 3752 7812 3734 7817
3721 7839 3729 7851
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at Jun 13, 7:10 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 13, 7:10 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
710 PM EDT Thu Jun 13 2019
.SYNOPSIS...
A cold front will pass through the region this evening. Behind
this front, high pressure will build across the area Friday into
Saturday. This high will shift offshore Sunday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 240 PM EDT Thursday...
Scattered showers and thunderstorms are moving across the
mountains with the best coverage generally north of RNK,
although there is some development as far south as the NC/VA
border. This convection is generally ahead/along the cold front
which will pass through the area this evening. As such, have
maintained scattered TSRA moving west to east across the area
late this afternoon into early this evening. However, will lower
pops as the front moves toward the coast as any instability
will diminish with loss of daytime heating. As mentioned in the
previous AFD, an isolated strong storm or two with gusty winds
could not be ruled out. However, despite the strong deep bulk
shear from the 70+ kt 500mb jet, thunderstorm organization will
be difficult owing to the generally weak mid level lapse rates
combined with sfc heating only in the upper 70s. Significant
drying and cold advection behind the front will allow for
clearing skies and temps falling back in the low 50s west to
upper 50s/low 60s east.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
As of 240 PM EDT Thursday...
Friday into Sunday should remain very quiet and seasonable with
high pressure in control. The high starts to shift offshore by
Sunday, with the upper ridge building across the east coast.
Both the NAM and GFS suggests that there could be a passing
shower or storm late in the day on Sunday across the far NW as a
weak upper disturbance moves north of the area in the W-SW flow
aloft. However, overall it will remain a dry end of the week
into the weekend. Temps will generally be in the upper 70s/lower
80s Friday, rising to the low-mid 80s Saturday, then mid-upper
80s Sunday. Sunday will also feel more humid, but with dew
points in the mid 60s the humidity will really just be more
seasonable levels.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 240 PM EDT Thursday...
Deep trough aloft remains anchored over ern Canada through much of
the extended period. This will put much of the Mid-Atlantic/Northeast
in WSW flow aloft. A series of shortwaves will rotate around the
base of the trough early next week (passing just N of the region
from Mon-Tue AM). At the surface, low pressure tracks from the Great
Lakes to New England from Mon-Tue AM while the associated cold front
stalls to our N/NW. This will allow for isolated-scattered
shower/tstm chances during this period (w/ the highest coverage
still expected to be north of our CWA). Still some differences in
the models (GFS has the most QPF over our area early next week), and
will continue to go with a consensus and keep PoPs in the 15-40%
range (highest N) through 12z Tue as the highest shower/tstm
coverage will likely be north and west of our CWA. Models are
hinting at a slightly better chc of showers/tstms late Tue-Wed as an
area of weak low pressure approaches the region from the SW and
upper heights slowly fall. Shower/tstm chances potentially continue
through Thu as a couple of additional upper shortwaves pass through
the region. Warm/humid wx expected for much of next week as the low-
level flow largely remains out of the SW. Highs in the low 90s in
most areas on Mon, dropping to ~90F by Tue (due to additional cloud
cover/slightly higher pcpn chances). Highs mainly in the mid-upper
80s from Wed-Thu. Overnight lows will remain in the 68-75F range
through the extended period (lowest NW/highest in coastal SE VA-NE
NC).
&&
.AVIATION /23Z THURSDAY THROUGH TUESDAY/...
As of 710 PM EDT Thursday...
ISOLD/SCT convection w/ potential brief gusty winds to 30-35
kt...flight restrictions (VSBY) due to R+ INVOF SBY/ORF/PHF
through about 02-03Z/14...otw...a cold front pushes off the
coast overnight. VFR conditions after convection and post cold
front overnight through Fri. W wind gusts up to 20-25kt are
expected Fri as hi pres is slow to build into the region.
Hi pres builds across the FA Fri night then slides offshore
Sat. Dry conditions continue Sun w/ hi pres anchored offshore.
A chc of late aftn/evening SHRAs/tstms returns by Monday.
&&
.MARINE...
As of 400 PM EDT Thursday...
Sub-SCA conditions currently prevail for all areas other than
the coastal waters where seas offshore are still 4-5 ft S and
5-6 ft N. However, a secondary cold front will push across the
waters late this evening with decent cold air advection progged
overnight/early Fri morning. The winds will be strong enough for
SCA levels over the Chesapeake Bay and for coastal zones off
the Delmarva and for a shorter period over the rivers and
Currituck Sound. The surge will be ending late Fri morning
through the aftn though seas over the N may take awhile to drop
below 5 ft well offshore. High pressure settles into the area
Fri night/early Sat and will provide dry weather with benign
conditions over the waters with a slow wind shift to the
southwest as the sfc high settles into the Western Atlantic.
With the eater now fairly warm in the Bay, expect some nocturnal
increase in southerly winds Sat night, potentially close to SCA
levels and have waves building back to 2-3 ft in the Bay (seas
over the northern coastal waters may briefly reach 5 ft
offshore late sat night/early Sun.
From Sunday into early next week and extended period of SSW
flow is expected as the Bermuda High gets established. These
conditions will likely keep winds in the 10 to 15 kt range and
waves 1-2 ft (potentially 2-3 ft at times) and seas mostly 2-4
ft.
&&
.HYDROLOGY...
As of 240 PM EDT Thursday...
The River flood warning remains in effect for the Nottoway
River near Sebrell See FLSAKQ for details.
&&
.TIDES/COASTAL FLOODING...
As of 400 PM EDT Thursday...
Tidal anomalies in the mid/upper Bay are around +1 ft or
slightly higher and this may lead to minor/nuisance flooding
with the upcoming high tide cycle late tonight early Fri
morning. Monitoring trends currently for a possible statement or
advisory for the Bay side of the lower MD eastern shore and
possibly the northern Neck.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 4 AM to 10 AM EDT Friday for ANZ633-
635>637-654-656.
Small Craft Advisory until 1 PM EDT Friday for ANZ630>632-634-
650-652.
Small Craft Advisory until 10 AM EDT Friday for ANZ638.
&&
SYNOPSIS...MRD
NEAR TERM...MRD
SHORT TERM...MRD
LONG TERM...ERI
AVIATION...ALB/MRD
MARINE...ESS/LKB
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 13, 2:51 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 251 PM EDT Thu Jun 13 2019 MDZ024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093- 095>097-509>525-141900- Inland Worcester-Northampton-Hertford-Gates-Pasquotank-Camden- Western Currituck-Bertie-Chowan-Perquimans-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 251 PM EDT Thu Jun 13 2019 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. A few thunderstorms are possible late this afternoon into this evening. Gusty winds of 30 to 40 mph are possible with any storm. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-NCZ102-VAZ098>100-141900- Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack- Northampton- 251 PM EDT Thu Jun 13 2019 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>023-141900- Dorchester-Wicomico-Somerset- 251 PM EDT Thu Jun 13 2019 This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...This afternoon and tonight. Some nuisance coastal flooding is possible near the time of high tide tonight along the Chesapeake Bay. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MRD
In the hours before
Special weather statement, Jun 13, 5:57 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Wakefield VA
557 PM EDT Thu Jun 13 2019
VAZ079-080-087-088-132245-
Dinwiddie-Sussex-Brunswick-Greensville-
557 PM EDT Thu Jun 13 2019
...A LINE OF SHOWERS WILL AFFECT GREENSVILLE...CENTRAL SUSSEX...
SOUTHEASTERN DINWIDDIE AND SOUTHERN BRUNSWICK COUNTIES AND THE CITY
OF EMPORIA...
At 556 PM EDT, radar indicated showers were located along a line
extending from near Dewitt to near Ebony. Movement was east at 25
mph.
Wind gusts up to 40 mph are possible with these showers.
These showers will be near...
Stony Creek and Barley around 625 PM EDT.
Sussex and Radium around 640 PM EDT.
Emporia, Dahlia and Homeville around 645 PM EDT.
Other locations impacted by these showers include Grizzard, Bufford
Crossroads, Lanes Corner, Booker, Dolphin, Bowens Corner, Yale,
Pleasant Shade, Slates Corner and Wharfs Store.
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down weak tree limbs and blowing around
trash cans, potted plants, lawn furniture, and other light outdoor
objects.
LAT...LON 3662 7804 3699 7764 3702 7740 3699 7740
3702 7734 3705 7708 3676 7734 3667 7750
3665 7743 3655 7752 3654 7787 3657 7805
TIME...MOT...LOC 2156Z 270DEG 23KT 3697 7762 3663 7795
joSpecial weather statement, Jun 13, 6:03 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Wakefield VA
603 PM EDT Thu Jun 13 2019
VAZ080>082-514-132245-
Charles City-Prince George-Dinwiddie-Eastern Chesterfield (Including
Col. Heights)-
603 PM EDT Thu Jun 13 2019
...A SHOWER WITH GUSTY WIND WILL AFFECT SOUTHEASTERN
CHESTERFIELD...PRINCE GEORGE... CENTRAL CHARLES CITY AND
NORTHEASTERN DINWIDDIE COUNTIES...THE CITY OF COLONIAL HEIGHTS...THE
CITY OF HOPEWELL AND THE CITY OF PETERSBURG...
At 602 PM EDT, a shower was located over Matoaca, or over Virginia
State University, moving east at 35 mph.
Wind gusts in excess of 30 mph are possible with this shower.
This shower and gustyu winds will be near...
Virginia State University around 605 PM EDT.
Petersburg, Colonial Heights and Ettrick around 610 PM EDT.
Hopewell and Fort Lee around 615 PM EDT.
Prince George around 620 PM EDT.
Jordans Point around 625 PM EDT.
Garysville around 630 PM EDT.
Charles City, Burrowsville and Adkins Store around 640 PM EDT.
Ruthville around 645 PM EDT.
Other locations impacted include Taylors Corner, Burgess, Wayside,
Birchett Estate, Addison, Brandon, Jordan Point Country Club,
Petersburg National Battlefield, New Bohemia and Petersburg Airport.
LAT...LON 3730 7759 3737 7731 3736 7730 3735 7727
3738 7726 3738 7722 3743 7703 3725 7697
3723 7702 3721 7701 3720 7702 3720 7704
3719 7704 3719 7707 3716 7713 3711 7755
TIME...MOT...LOC 2202Z 259DEG 31KT 3723 7747
joSpecial weather statement, Jun 13, 6:20 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Wakefield VA
620 PM EDT Thu Jun 13 2019
VAZ064-075-076-511-521-132315-
Western Hanover-Richmond-Westmoreland-Western Essex-Caroline-
620 PM EDT Thu Jun 13 2019
...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
NORTHWESTERN RICHMOND...CAROLINE...NORTHWESTERN WESTMORELAND AND
NORTHWESTERN ESSEX COUNTIES...
At 618 PM EDT, radar indicated showers and isolated thunderstorms
were located along a line extending from 8 miles northwest of Fort
A.P. Hill to 6 miles southwest of Ladysmith. Movement was east at 40
mph.
Wind gusts to 30 to 40 mph and heavy rain are possible with these
storms.
These storms will be near...
Port Royal around 630 PM EDT.
Milford around 640 PM EDT.
Bowling Green around 645 PM EDT.
Colonial Beach and Fort A.p. Hill around 650 PM EDT.
Champlain and Loretto around 710 PM EDT.
Montross and Leedstown around 715 PM EDT.
Other locations impacted by these storms include Chilesburg,
Golansville, Hustle, Potomac Beach, Guinea, Corbin, Elevon, Supply,
Penola and Stratford Hall.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3820 7694 3816 7684 3817 7677 3803 7690
3808 7694 3807 7694 3800 7693 3790 7770
3824 7738 3825 7734 3822 7728 3825 7727
3825 7723 3823 7725 3819 7725 3820 7722
3817 7718 3814 7707 3826 7705 3828 7698
TIME...MOT...LOC 2218Z 252DEG 33KT 3820 7735 3795 7760
ALBSpecial weather statement, Jun 13, 6:39 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wakefield VA
639 PM EDT Thu Jun 13 2019
MDZ021-132345-
Dorchester-
639 PM EDT Thu Jun 13 2019
...A LINE OF THUNDERSTORMS WILL AFFECT NORTHERN DORCHESTER COUNTY...
At 638 PM EDT, radar indicated thunderstorms were located along a
line extending from Breezy Point to near Flag Harbor to near
Hollywood. Movement was east at 30 mph.
Wind gusts to 30 to 40 mph are possible with these storms.
These storms will be near...
Taylors Island and University Of Maryland Center For Environmental
Studies around 715 PM EDT.
Cambridge around 720 PM EDT.
Secretary around 735 PM EDT.
Hurlock around 745 PM EDT.
Other locations impacted by these storms include Madison, Taylors
Island, Woolford, Hudson, East New Market, Church Creek, Bucktown,
Linkwood and Lloyds.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3870 7582 3863 7577 3841 7603 3837 7627
3849 7634 3849 7627 3853 7623 3851 7621
3854 7620 3856 7622 3854 7628 3857 7631
3860 7626 3863 7629 3860 7621 3863 7617
3859 7616 3857 7603 3868 7594 3870 7590
TIME...MOT...LOC 2238Z 256DEG 27KT 3861 7651 3850 7647 3838 7664
ALBSpecial weather statement, Jun 13, 6:42 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wakefield VA
642 PM EDT Thu Jun 13 2019
VAZ088-089-092-093-132330-
Isle of Wight-Surry-Sussex-Southampton-
642 PM EDT Thu Jun 13 2019
...A SHOWER WITH GUSTY WIND WILL AFFECT CENTRAL ISLE OF
WIGHT...NORTHEASTERN SOUTHAMPTON...NORTHEASTERN SUSSEX AND SOUTHERN
SURRY COUNTIES...
At 641 PM EDT, a shower with gusty wind was located over Homeville,
or near Waverly, moving east at 30 mph.
Wind gusts in excess of 30 mph are possible with this shower.
This shower will be near...
Waverly around 650 PM EDT.
Wakefield around 700 PM EDT.
Dendron around 705 PM EDT.
Ivor and Elberon around 710 PM EDT.
Zuni around 715 PM EDT.
Smithfield and Isle Of Wight around 730 PM EDT.
Other locations impacted by this shower include Rushmere, Booth Fork,
Pons, Newville, Longview, Berlin, Bethel Church, Lumberton, Ellis
Fork and Manry.
LAT...LON 3686 7725 3704 7726 3711 7662 3707 7662
3686 7660 3684 7663
TIME...MOT...LOC 2241Z 266DEG 28KT 3696 7717
joSpecial weather statement, Jun 13, 7:03 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Wakefield VA 703 PM EDT Thu Jun 13 2019 NCZ012-013-VAZ087-088-092-093-096-132345- Hertford-Northampton-Isle of Wight-Sussex-Southampton-Suffolk-Greensville- 703 PM EDT Thu Jun 13 2019 ...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT NORTHEASTERN NORTHAMPTON...NORTH CENTRAL HERTFORD...SOUTHEASTERN GREENSVILLE...SOUTHWESTERN ISLE OF WIGHT...SOUTHAMPTON AND SOUTHEASTERN SUSSEX COUNTIES...THE CITY OF FRANKLIN AND THE CENTRAL CITY OF SUFFOLK... At 701 PM EDT, radar indicated showers with gusty winds were located along a line extending from Wakefield to Dahlia. Movement was east at 35 mph. Wind gusts in excess of 30 mph are possible with these showers. These showers will be near... Sedley around 725 PM EDT. Boykins around 735 PM EDT. Newsoms around 740 PM EDT. Franklin, Windsor and Como around 745 PM EDT. Other locations impacted by these showers include Vicksville, Adams Grove, Yale, Bryants Corner, Worrell, Dory, Sunbeam, Lees Mill, Riverdale and Walters. LAT...LON 3651 7766 3687 7727 3686 7656 3649 7699 TIME...MOT...LOC 2301Z 266DEG 31KT 3682 7725 3657 7752 jo
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:44 AM EDT | Areal Flood Advisory | AKQ | Cumberland, Prince Edward | 3 hr |
| Jun 13, 3:56 AM EDT | Small Craft Advisory | AKQ | 33 hr | |
| Jun 13, 4:54 PM EDT | Special Weather Statement | AKQ | Brunswick, Dinwiddie, Lunenburg, Mecklenburg, Nottoway | 66 min |
| Jun 13, 5:10 PM EDT | Special Weather Statement | AKQ | King George | 65 min |
| Jun 13, 5:14 PM EDT | Special Weather Statement | AKQ | Goochland, Louisa | 61 min |
| Jun 13, 5:57 PM EDT | Special Weather Statement | AKQ | Brunswick, Greensville, Sussex, City of Emporia | 48 min |
| Jun 13, 6:03 PM EDT | Special Weather Statement | AKQ | Charles City, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 42 min |
| Jun 13, 6:20 PM EDT | Special Weather Statement | AKQ | Caroline | 55 min |
| Jun 13, 6:42 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 48 min |
| Jun 13, 7:03 PM EDT | Special Weather Statement | AKQ | Southampton, City of Franklin | 42 min |
| Jun 13, 7:11 PM EDT | Special Marine Warning | AKQ | 64 min | |
| Jun 13, 7:32 PM EDT | Special Weather Statement | AKQ | City of Hampton, City of Newport News, City of Norfolk | 28 min |
| Jun 13, 7:50 PM EDT | Special Weather Statement | AKQ | Isle of Wight, City of Chesapeake, City of Franklin, City of Portsmouth, City of Suffolk | 40 min |
| Jun 13, 7:58 PM EDT | Special Marine Warning | AKQ | 62 min |
Nearby
River Flood Warnings in Virginia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.